Help I have a friend who is a gym goer Im not sure of his quantity or how long he has been taking steroids, but stopped recently because he had really bad neck pain. No dr or scan, ultrasound etc showed anything. Put on huge pain killer amounts didnt help alot but felt after about six weeks some relief. Until today when he thinks a prior knee issue has flared up. If this a result of steroid abuse how long before it heals? Im pretty sure he wont touch them again. He can handle all over aches and pains but these last two injuries have had him off work.
i am 21 and losing my hair on one side of my mustache. i went to a doctor and he geve me something that had steriods in it and told me it should start growing back in 3 to 6 months. well it has been a year and nothing. i haven’t lost anymore but it still hasn’t grown back. i am missing the left side of my mustache. why and what can i do to get it growing again? I do not know why you’d be treated with steroids (topical, I am assuming) to help grow a mustache. It is very peculiar that half of a mustache would be missing. I am having a hard time imagining someone with half a mustache, but high on the list of diagnosis would be alopecia areata . I also do not know of a successful treatment to grow a mustache other than hair transplant surgery. It really works, but if you have alopecia areata present, the disease will kill off any hair in the mustache area.
Kristin, How can these adverse affects not be connected to the vaccine when the occurences are so common?! A coincidence? I think not. I'm sorry your daughter has Raynaud's. She just happens to be one case of autoimmune disease not connected to the vaccine. And yes, holistic medicine is an excellent adjunt for AD as I am using it for Myasthenia Gravis. But studies are showing that there is a higher percentage of cases involving adverse effects from Gardisil than there are cases of cervical cancer, the vaccine is NOT 100% effective, and booster shots may be required after about 5 years. Before girls and women are so freely pushed to expose their bodies to new chemicals, it is our doctors' jobs to warn us of the long and short term side-effects. Too bad they never told us of such things!